# SDR SWAA2020092415048

- Difficulty date: September 8, 2020
- Submitted: September 24, 2020
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 54,478 hours, 32,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7500
- Condition: Corroded
- Location: Bs 727-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BETWEEN BS 727 TO BS 847 AT STR 25L AND LBL 21 AT AFT CARGO COMPARTMENT WL=155.5.  PERFORMED REPAIR SUPPORT LOCATED BETWEEN BS 727 TO BS 847 AT STR 25L AND LBL 21 AFT CRAGO COMPARTMENT, IAW B737-700; 53-00-53-2R-6 REPAIR 6 FIG 203 AND DRAWING NR 146 A7500 REV G.
